# SDR 99ZZZX766

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly B2A34C205
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROXIMATELY THREE INCHES LONG INSIDE BOTTOM OF HUB (ABOVE STUDS).  DETECTED BY EDDY CURRENT DURING OVERHAUL.  CAUSE KNOWN.
